# SDR DXTA2009060203673

- Difficulty date: May 27, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N894QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0005
- Aircraft time: 893 hours, 628 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080064
- Part serial: Y10025
- Condition: Vibration
- Location: Lt Engine
- Part time: 35 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER CRUISE AT FL380 FOR APPROX 3.5 HOURS, PULLED POWER BACK TO 70 PERCENT FOR DESCENT TO DESTINATION, NOTICED ABNORMAL SOUND AS WELL AS ABNORMAL VIBRATION FROM NR1 ENGINE. SOUND AND VIBRATION CONTINUED FOR REMAINDER OF FLIGHT. ALL ENGINE INDICATORS WERE NORMAL. PERFORMED ENGINE RUNS. RAN UP NR1 FIRST AND IMMEDIATELY NOTICED VIBRATION AND BUMP. AS YOU INCREASE POWER THE VIBRATION GOT WORSE. SHUT DOWN NR1 ENGINE. (NOTE: ALL INDICATIONS WERE NORMAL) RAN UP NR2 ENGINE AND THIS ENGINE PERFORMED SMOOTHLY AT ALL POWER SETTINGS. SHUT NR 2 ENGINE DOWN. STARTER GEN (NR1) VIBRATES EXCESSIVELY.  REMOVED NR1 STARTER-GEN P/N 23080-064, S/N Y10025 AND INSTALLED O/H STARTER-GEN P/N 23080-064 S/N Y30558. RAN BOTH ENGINES. OPS CHECK GOOD. NO VIBRATION NOTED. WORK PERFORMED IAW MM 24-30-21.
